# SDR F3LA2010021900348

- Difficulty date: February 16, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 20,884 hours, 10,214 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5391379020002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED THE FORWARD CARGO FLOOR PROFILE ON FRAME 28 HAS SURFACE CORROSION ON SEVERAL NUT PLATE HOLES AND SEVERAL DEFORMED HOLES.  MAINTENANCE REMOVED AND REPLACED PROFILE IAW SRM 51-42-11.
